# SDR ASAA2017101122177

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,276 hours, 10,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ADJACENT TO RIGHT FORWARD OVERWING EXIT HAS A DAMAGED LENS. ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND TESTED THE LIGHT ASSEMBLY IAW AMM 33-51-01-960-801.  OPS NORMAL.
